# SDR DL757021478

- Difficulty date: December 27, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 49,132 hours, 24,444 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 43410312001
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BRAKE SOURCE LIGHT POPPED C/B.  REPLACED BRAKE SOURCE SWITCH.  NOW ALL OPS OK.
